2019    2018    2017    2016    2015    2014    2013    2012    2011   


   
   


   

Revenir à la liste complète des publications pour l'année en cours


Consultez nos publications en libre accès sur HAL.

2019


27 publication(s) :

Articles

1 - 
I. Bailleul, A. Debussche, M. Hofmanova - 
Quasilinear generalized parabolic Anderson model - 
Stochastics and Partial Differential Equations: Analysis and Computations, Springer US, 2019, 7 (1), pp.40-63. ⟨10.1007/s40072-018-0121-1⟩. ⟨hal-01389489⟩ - 
DOI : https://doi.org/10.1007/s40072-018-0121-1 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
2 - 
G. Barles, O. Ley, T.-T. Nguyen, T. Phan - 
Large time behavior of unbounded solutions of first-order Hamilton-Jacobi equations in R^N - 
Asymptotic Analysis, IOS Press, 2019, 112 (1-2), pp.1-22. ⟨10.3233/ASY-181488⟩. ⟨hal-01592608v2⟩ - 
DOI : https://doi.org/10.3233/ASY-181488 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
3 - 
A. Belmiloudi, S. Corre - 
Mathematical modeling and analysis of dynamic effects of multiple time-varying delays on electrophysiological wave propagation in the heart - 
Nonlinear Analysis: Real World Applications, Elsevier, 2019, 47, pp.18-44. ⟨10.1016/j.nonrwa.2018.09.025⟩. ⟨hal-02057888⟩ - 
DOI : https://doi.org/10.1016/j.nonrwa.2018.09.025 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
4 - 
S. Cerrai, A. Debussche - 
Large deviations for the two-dimensional stochastic Navier-Stokes equation with vanishing noise correlation - 
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institute Henri Poincaré, 2019, 55 (1), pp.211-236. ⟨10.1214/17-AIHP881⟩. ⟨hal-01287049⟩ - 
DOI : https://doi.org/10.1214/17-AIHP881 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
5 - 
P. Chartier, L. Le Treust, F. Méhats - 
Uniformly accurate time-splitting methods for the semiclassical linear Schrödinger equation - 
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2019, 53 (2), pp.443-473. ⟨10.1051/m2an/2018060 ⟩. ⟨hal-01257753v2⟩ - 
DOI : https://doi.org/10.1051/m2an/2018060 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
6 - 
P. Chartier, M. Lemou, F. Méhats, G. Vilmart - 
A new class of uniformly accurate numerical schemes for highly oscillatory evolution equations - 
Foundations of Computational Mathematics, Springer Verlag, In press, pp.1-29. ⟨10.1007/s10208-019-09413-3⟩. ⟨hal-01666472v2⟩ - 
DOI : https://doi.org/10.1007/s10208-019-09413-3 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
7 - 
M. Dauge, J.-P. Miqueu, N. Raymond - 
On the semiclassical Laplacian with magnetic field having self-intersecting zero set - 
On the semiclassical Laplacian with magnetic fieldhaving self-intersecting zero set. Journal of Spectral Theory, European Mathematical Society, In press. ⟨hal-01846603⟩ - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
8 - 
A. Debussche, J. Martin - 
Solution to the stochastic Schr\"odinger equation on the full space - 
Nonlinearity, IOP Publishing, 2019, 32 (4), pp.1147-1174. ⟨10.1088/1361-6544/aaf50e⟩. ⟨hal-01579115⟩ - 
DOI : https://doi.org/10.1088/1361-6544/aaf50e - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
9 - 
J.-P. Dussault, M. Haddou, T. Migot - 
Mathematical Programs with Vanishing Constraints: Constraint Qualifications, their Applications and a New Regularization Method - 
Optimization, Taylor & Francis, 2019, 68 (2-3), pp.509-538. ⟨10.1080/02331934.2018.1542531⟩. ⟨hal-01701461⟩ - 
DOI : https://doi.org/10.1080/02331934.2018.1542531 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
10 - 
M. Fontaine, M. Lemou, F. Méhats - 
Stable Ground States for the HMF Poisson Model - 
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2019, 36 (1), pp.217-255. ⟨10.1016/j.anihpc.2018.05.002⟩. ⟨hal-01582008v2⟩ - 
DOI : https://doi.org/10.1016/j.anihpc.2018.05.002 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability


1-10    11-20    21-27   

Exporter les données affichées en CSV - Exporter les données affichées en RTF